# SDR UPS05M43955

- Difficulty date: December 26, 2004
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 37,391 hours, 5,276 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: 2215105501
- Condition: Corroded
- Location: Nr 2 Bellmouth
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NR 2 ENG BELL MOUTH AFT LWR BRACE LINK SUPPORT AT 6 O'CLOCK POSN FOUND WITH SURFACE CORROSION AS MARKED.  CORROSION REMOVED & SURFACE REPROTECTED AS PER SRM 51-21-01, ORIG THK 0.2 5 INCH & MAT REMOVED 0.043 INCH, FOUND EXCEEDED LIMIT AS SRM 54-00-01 FIG 1A V1 REV 36.  NEW FITTING HOLE TRANSFERRED AS PER SRM 51-31-01, V2 R36.  BELLMOUTH LWR BRACE LINK SUPPORT FITTING INSTALLED AS PER MM 70-10-03 R45.
